MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP SINGLE-INNIE SETSCREW; FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH EXP SINGLE-INNIE SETSCREW; FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 179702000S02S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on april 4, 2024 the set screws were loose post op.The procedure and patient outcome are unknown.This report is for one (1) exp single-innie setscrew this is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b.: additional pro-codes: mni, kwp, osh, kwq, mnh.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j sales representative.G4: additional: k160904.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: d9 h3, h4 h6: a manufacturing record evaluation was performed for the finished device product code:179702000 lot no: 380175 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 07-sep-2023 manufacturing site:jabil le locle the product and pictures were returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device and pictures.Visual analysis of the returned sample revealed that the threads of the exp single-innie setscrew were observed stripped, the damaged observed could have been a result of implantation and explantation process.In addition, x-ray or photographic that show the reported alleged condition of loose were not provided and is not possible determine a potential cause.A dimensional inspection for the exp single-innie setscrew was not performed due to post manufacturing damage.A functional test was unable to perform due to mating screw was not received to asses the interaction, however the damaged observed during the visual inspection could contribute to assembling issues.The complaint condition was not able to be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the exp single-innie setscrew would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXP SINGLE-INNIE SETSCREW
Common Device Name
FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19169272
Report Number1526439-2024-01385
Device Sequence Number7873770
Product Code NKB
UDI-Device Identifier10705034265063
UDI-Public(01)10705034265063
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number179702000S02S
Device Lot Number380175
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXP SINGLE-INNIE SETSCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale